Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

High BP, have obesity, have erectile dysfunction and excessive anxiety during sex. Will I feel better? - Online Doctor Chats

Date : 30-May-2013
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1220 Questions
Doctor:Good evening
Doctor:Please proceed with your query
User:i am 39 yrs old /obese/Highbp.
Doctor:Please proceed
User:i don't have children till now
User:can i discuss as sexual problem with you
Doctor:Please proceed
User:which faculty of doctor i have to consult :erectile dysfunction & execussive anxity during intercourse
Doctor:An urologist will be better
User:my height is 175 cms/weight 105 kgs /BP : 140/90
Doctor:Are you on medications for high blood pressure?
User:i do yoga regularly and exercise and ayur vedic medicines
Doctor:It is better to get your blood pressure checked regularly
Doctor:and you can also a urologist with your sexual dysfunction problems
Doctor:Have you got your blood sugars done anytime?
Doctor:Are you there?
User:thanks & bye
User:test show they are normal and under conbtrol
Doctor:that is good to hear
Doctor:Please an urologist once
User:surely i will do that this week
Doctor:Thank you
Doctor:Is there anything else I may help you with?
User:thank you
Doctor:Thank you too
Doctor:Take care and bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor